MathSciNet Relay Station
MathSciNet bibliographic data
MR2195137 53D50 (14D21 57M99)
Andersen, Jørgen Ellegaard Asymptotic faithfulness of the quantum ${\rm SU}(n)$ representations of the mapping class groups. Ann. of Math. (2) 163 (2006), no. 1, 347–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement